Arvantis Pharmaceuticals
Mefenamic Acid (100mg) + Paracetamol (125mg)
Pararv MF Oral Suspension is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in infants and children.
Oral Suspension
Pararv MF Oral Suspension contains two active ingredients, Mefenamic acid and paracetamol, which are NSAIDs. It is used to reduce pain and fever in children and infants. Adhere to the prescribed dose, time, and way while giving Pararv MF Oral Suspension to your child. Give it orally, preferably at a fixed time. It can be given before or after food, but giving it after food helps prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking this medicine, give the same dose again. Avoid giving more than the recommended dose for fast relief as that may cause unwanted effects in your child.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Pararv MF Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
Pararv MF Oral Suspension contains Mefenamic acid and paracetamol as its active ingredients, which are NSAIDs. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like giving plenty of fluids to your child, giving them a balanced diet, and encouraging them to have optimum sleep. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.